Table of Contents
International Journal of Combinatorics
Volume 2013, Article ID 756179, 6 pages
http://dx.doi.org/10.1155/2013/756179
Research Article

On the Line Graph for Zero-Divisors of

Math. Department, Faculty of Science, The University of Jordan, Amman 11942, Jordan

Received 31 August 2013; Accepted 29 November 2013

Academic Editor: Jun-Ming Xu

Copyright © 2013 Ghada AlAfifi and Emad Abu Osba. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Gillman and M. Jerison, Rings of Continuous Functions, vol. 43 of Graduate Texts in Mathematics, Springer, Berlin, Germany, 1976.
  2. D. F. Anderson and P. S. Livingston, “The zero-divisor graph of a commutative ring,” Journal of Algebra, vol. 217, no. 2, pp. 434–447, 1999. View at Publisher · View at Google Scholar · View at Scopus
  3. D. F. Anderson, M. C. Axtell, and J. A. Stickles Jr., “Zero-divisor graphs in commutative rings,” in Commutative Algebra—Noetherian and Non-Noetherian Perspectives, M. Fontana, S.-E. Kabbaj, B. Olberding, and I. Swanson, Eds., pp. 23–45, Springer, New York, NY, USA, 2011. View at Google Scholar
  4. P. F. Lee, Line graphs of zero-divisor graphs in commutative rings [M.S. thesis], Colorado Christian University, 2007.
  5. R. Wilson, Introduction to Graph Theory, Prentice Hall, Pearson, Malaysia, 4th edition, 1996.
  6. F. Azarpanah and M. Motamedi, “Zero-divisor graph of C(X),” Acta Mathematica Hungarica, vol. 108, no. 1-2, pp. 25–36, 2005. View at Publisher · View at Google Scholar · View at Scopus
  7. K. Samei, “The zero-divisor graph of a reduced ring,” Journal of Pure and Applied Algebra, vol. 209, no. 3, pp. 813–821, 2007. View at Publisher · View at Google Scholar · View at Scopus
  8. D. F. Anderson, R. Levy, and J. Shapiro, “Zero-divisor graphs, von Neumann regular rings, and Boolean algebras,” Journal of Pure and Applied Algebra, vol. 180, no. 3, pp. 221–241, 2003. View at Publisher · View at Google Scholar · View at Scopus
  9. W. W. Comfort and A. W. Hager, “Estimates for the number of real-valued continuous functions,” Transactions of the American Mathematical Society, vol. 150, pp. 619–631, 1970. View at Publisher · View at Google Scholar
  10. R. Engelking, General Topology, vol. 6 of Sigma Series in Pure Mathematics, Heldermann, Berlin, Germany, 1989.